How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45210
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My husband is 50 years old. He has had overall good health

This answer was rated:

My husband is 50 years old. He has had overall good health except a history of minor high blood pressure which has not been an issue over the past couple years due to changes in diet and exercise, and recurrent insomnia which responds only to a product from the health food store called "Tranquil Sleep." He also has had a myriad of injuries incurred over the past thirty years, primarily back and shoulder issues, due to work with horses. His complaints are daily headaches which are alleviated with two Excedrin, low energy and constant joint and muscle pain. The headaches have occurred at least 5 days per week for over a year; he has experienced the low energy for over 6 months, though he blamed it on the insomnia until recently finding the "Tranquil Sleep" product. The aches and pains related to past injuries seem to move around inconsistently but are constantly present. He does not take any prescription medication for any of these maladies. Any feedback you can offer would be appreciated.
Hello, this is Dr. David. I have read your question and I'm ready to help.

excedrin contains caffeine. he could be getting headaches because he is dependent on the caffeine in the excedrin. does he drink coffee, this can also worsen his caffeine dependence. he needs to taper slowly off of the excedrin and cut out all of the caffeine use in his diet.

he needs to see a doctor and get his iron levels and red cells and thyroid hormone levels checked. low levels of these can all cause fatigue.

does he have a doctor he can see?
Dr. David and 4 other Medical Specialists are ready to help you